Lishan LiuPing KangYonghong WuBenchawan WiwatanapatapheeQufu Normal UniversityCurtin UniversityMahidol University2018-07-122018-07-122008-02-01Nonlinear Analysis, Theory, Methods and Applications. Vol.68, No.3 (2008), 485-4980362546X2-s2.0-36249021559https://repository.li.mahidol.ac.th/handle/20.500.14594/19420In this paper, we study the singular boundary value problems for systems of nonlinear fourth order differential equations {(u(4)(t) = a1(t) f1(t, u (t), v (t), u″(t), v″(t)) + b1(t) g1(t, u (t), v (t), u″(t), v″(t)),; v(4)(t) = a2(t) f2(t, u (t), v (t), u″(t), v″(t)) + b2(t) g2(t, u (t), v (t), u″(t), v″(t)), 0 < t < 1,; u (0) = u (1) = v (0) = v (1) = 0,; α1u″(0) - β1u‴(0) = 0, γ1u″(1) + δ1u‴(1) = 0,; α2v″(0) - β2v‴(0) = 0, γ2v″(1) + δ2v‴(1) = 0 .) Under some weaker conditions, we show the existence of single and multiple positive solutions of the above problem by applying the fixed-point theorem of cone expansion and compression type due to Krasnosel'skill. © 2007.Mahidol UniversityMathematicsPositive solutions of singular boundary value problems for systems of nonlinear fourth order differential equationsArticleSCOPUS10.1016/j.na.2006.11.014